# SDR DALA2023071005537

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 91,380 hours, 39,765 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0651 WEAR ON LOWER BIFURCATION PANEL IN OUTBOARD T/R OF RH ENGINE. CORRECTIVE ACTION: REF ERA 610196-14. (2849848)
